MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows fin damage and the bowl is fused/melted to the lid.The bowl does not rotate.With the bowl fused/melted to the lid it no longer rotates and will not operate as expected.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an autolog wash kit, it was reported that the head part of the bowl was disrupted from rotation and was broken. the device was replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic received additional information that the customer stated that when the equipment stopped working, the head part felt like it was breaking.The customer stated that the equipment was operated on a level surface.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21754655
Report Number9612164-2025-01689
Device Sequence Number18682561
Product Code CAC
UDI-Device Identifier00613994520456
UDI-Public00613994520456
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number230267961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown